# SDR AALA201706059004

- Difficulty date: June 2, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 60,693 hours, 22,630 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: 38002784
- Part serial: R1031
- Condition: Leaking
- Location: Apu Engine
- Part time: 47,150 hours, 17,328 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB IN FLIGHT, APU OFF, ODOR IN AIRCRAFT. TURNED OFF PACK 1, AND ODOR DISSAPATED.  MAINTENANCE ACCOMPLISHED CABIN ODOR JOB CARD 26L00021001 AND 26L0021002. DETERMINED APU TO BE SOURCE OF ODOR, LEAKING OIL FROM COMPRESSOR.  AIRCRAFT WAS GROUNDED.   ACCOMPLISHED JOB CARDS 26L00021002, 26L00021004 AND SATISFACTORY OPERATIONAL CHECK.
